# SDR AALA202401187636

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A320*
- Aircraft serial: 3858
- Aircraft time: 50,110 hours, 18,947 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: UNKNOWN
- Condition: Underserviced
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L OVERWING EXIT DOOR SHOW AMBER ON CABIN INTERCOMMUNICATION DATA SYSTEMPANEL AFTER ALL DOORS ARMED. SERVICED 2L DOOR BOTTLE PER AMM 52-22-00.
